The Open UniversitySkip to content
 

The work of Jesse Douglas on Minimal Surfaces

Gray, Jeremy (2008). The work of Jesse Douglas on Minimal Surfaces. Bulletin of the American Mathematical Society, 45(2) pp. 293–302.

Full text available as:
[img]
Preview
PDF (Not Set) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (155Kb)
[img]
Preview
PDF (Not Set) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (899Kb)
URL: http://www.ams.org/bull/2008-45-02/S0273-0979-08-0...
Google Scholar: Look up in Google Scholar

Abstract

A study of the life and work of the American Mathematician Jesse Douglas, who won one of the first Fields Medals, in 1936, for his work oon minimal surfaces.

Item Type: Journal Article
ISSN: 0273-0979
Keywords: Minimal surfaces; history of mathematics
Academic Unit/School: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Mathematics and Statistics
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Item ID: 9667
Depositing User: Jeremy Gray
Date Deposited: 01 Nov 2007
Last Modified: 04 Dec 2016 19:48
URI: http://oro.open.ac.uk/id/eprint/9667
Share this page:

Download history for this item

These details should be considered as only a guide to the number of downloads performed manually. Algorithmic methods have been applied in an attempt to remove automated downloads from the displayed statistics but no guarantee can be made as to the accuracy of the figures.

▼ Automated document suggestions from open access sources

Actions (login may be required)

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk